Ibuprofen 200 mg tablets (Analgesic, Anti-inflammatory) Pack of 6

Ibuprofen 200 mg tablets (Analgesic, Anti-inflammatory) Pack of 6

Regular price
$2.99
Sale price
$2.99
Regular price
Sold out
Unit price
per 

Ibuprofen (comparable to Advil) is a nonsteroidal anti-inflammatory that helps relieve minor aches and pains, and temporarily reduces fever. Individual packets include two 200mg ibuprofen tablets.

Sold as package of 6.

Active Ingredient: Ibuprofen (nonsteroidal anti-inflammatory), 200mg

Uses:

  • Headache
  • Muscular aches
  • Backache
  • Minor arthritis pain
  • Common cold
  • Toothache
  • Menstrual cramps
  • Temporarily reduces fever